MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CD2257-40 FORTIFY ASSURA DR ICD_IDE_US; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CD2257-40 FORTIFY ASSURA DR ICD_IDE_US; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD2257-40
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
Following the battery performance alert (bpa) advisory, a bpa was received by the clinician and the device was explanted.The patient was stable throughout the procedure.
 
Additional Manufacturer Narrative
The reported event of battery performance alert could not be confirmed in the lab interrogation of the device revealed the device was at elective replacement indicator (eri) when received.There¿s no bpa detection.The device was tested on the bench and using automated testing equipment, and no anomalies were found.
 
Additional Manufacturer Narrative
Correction e1: needed to input the city of the initial reporter.

Brand Name
CD2257-40 FORTIFY ASSURA DR ICD_IDE_US
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key13394095
Report Number2017865-2022-02183
Device Sequence Number11857751
Product Code NVZ
UDI-Device Identifier05414734505543
UDI-Public05414734505543
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2014
Device Model NumberCD2257-40
Device Catalogue NumberCD2257-40
Device Lot Number3752883
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2022
Supplement Date Received by Manufacturer02/21/2022
02/21/2022
Initial Report FDA Received Date01/31/2022
Supplement Report FDA Received Date02/21/2022
02/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0003-2018
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1642T/52CM ISOFLEX S, FGI.; DURATA ACTIVELEADS.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale